# SDR ASAA2021073035688

- Difficulty date: July 30, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 38,507 hours, 13,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501183
- Condition: Corroded
- Location: Bs500a-500i S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT R/H TRANSITION HAS MULTIPLE SPOTS OF CORROSION FROM STA 500D-500I. GROUNDED - YES. REPAIRED FORWARD PIT R/H TRANSITION PANEL FROM STA 500A TO 500I IAW B737-800 SRM 53-00-53-2R-5W=1.00" O=0.050" R=0.019 L=11.00" D=0.031".
